# SDR DALA2024042204637

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 19,015 hours, 2,177 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SHIP 3404 - MISC/DE - INTO JFK DUE TO NOSE WHEEL STEERING FAULT. CORRECTIVE ACTION: REPLACED NWS SERVO VALVE. OK FOR SERVICE. (5763707)
